Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Lightheaded, exhausted, sleeping eight hours at night, nausea

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
lately I've been feeling light headed and exhausted and im sleeping like 8 hours every night i'm also starting to feel nauseous.
Posted Sun, 30 Sep 2012 in Brain and Spine
Answered by Dr. Mayank Bhargava 16 minutes later
Thanks for posting your query.
You have not mentioned your symptoms in detail. Kindly give other symptoms also.
Have you taken advice and detail evaluation from any physician?
What was your blood pressure?
As you have mentioned, are you taking any medication for migraine right now?
Medicine for migraine may cause decreased blood pressure with sleepy nature.
Your symptoms may be due to hormonal changes.
You should consult with physician and should go for thyroid profile, serum electrolytes, complete blood count.
You should also go for renal function test and liver function test. Derangement of these test may cause drowsiness.
If all prescribed investigations are normal then you should go for endoscopy for gastric status evaluation as you are getting nauseatic feeling.
Put your views if any.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor